BibTeX record journals/dm/LiuDL17

download as .bib file

@article{DBLP:journals/dm/LiuDL17,
  author    = {Hao Liu and
               Cunsheng Ding and
               Chengju Li},
  title     = {Dimensions of three types of {BCH} codes over GF(q)},
  journal   = {Discrete Mathematics},
  volume    = {340},
  number    = {8},
  pages     = {1910--1927},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.disc.2017.04.001},
  doi       = {10.1016/j.disc.2017.04.001},
  timestamp = {Tue, 02 Jan 2018 16:25:35 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dm/LiuDL17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier